IJPAM: Volume 85, No. 2 (2013)


A. Vijayabarathi1, G.S.G.N. Anjaneyulu2
1,2Applied Algebra Division
School of Advanced Sciences
VIT University
Vellore-14, Tamilnadu, INDIA

Abstract. In this paper, we introduce a new concept of super edge-magic sequence (SEMS) of a super edge-magic graph (SEMG) with p vertices and q edges. The super edge-magic sequence of natural numbers is denoted by < xi >, 1≤ i ≤ q. This sequence need not to be monotonic. In this track, we also drive some families of super edge-magic graphs from fabrication of new super edge-magic sequences by considering additional parameter. We complete this paper by discussing the special case like monotonic sequences related to the super edge-magic sequence.

Received: November 9, 2012

AMS Subject Classification: 05C78,05C99

Key Words and Phrases: edge-magic graph, super edge-magic graph, super edge-magic sequence

Download paper from here.

DOI: 10.12732/ijpam.v85i2.5 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 2